RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 295–302 (Mi mz9882)  

The final $\sigma$-algebra of an inhomogeneous Markov chain with a finite number of states

D. V. Senchenko

M. V. Lomonosov Moscow State University

Abstract: It is proved that the final $\sigma$-algebra in the case of an inhomogeneous Markov chain with a finite number of states $n$ is generated by a finite number ($\leqslant n$) of atoms. The atoms are characterized from the point of view of the behavior of trajectories of the chain. Sufficient conditions are given (in the case of a countable number of states) that there should exist an unique atom at infinity.

Full text: PDF file (767 kB)

English version:
Mathematical Notes, 1972, 12:3, 610–613

Bibliographic databases:

UDC: 519.2
Received: 10.12.1971

Citation: D. V. Senchenko, “The final $\sigma$-algebra of an inhomogeneous Markov chain with a finite number of states”, Mat. Zametki, 12:3 (1972), 295–302; Math. Notes, 12:3 (1972), 610–613

Citation in format AMSBIB
\Bibitem{Sen72}
\by D.~V.~Senchenko
\paper The final $\sigma$-algebra of an inhomogeneous Markov chain with a finite number of states
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 295--302
\mathnet{http://mi.mathnet.ru/mz9882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=321187}
\zmath{https://zbmath.org/?q=an:0267.60071}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 610--613
\crossref{https://doi.org/10.1007/BF01093996}


Linking options:
  • http://mi.mathnet.ru/eng/mz9882
  • http://mi.mathnet.ru/eng/mz/v12/i3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020